# SDR AALA960596

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Part number: A5794252620000
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FAIL/SAFE PINS FOR NR 3 AND NR 5 FLAP TRACK FRONT TO REAR G CARRIAGE PIN HAS CORROSION.  REPLACED PINS.  (M)
